# SDR 2009FA0000452

- Difficulty date: April 24, 2009
- Submitted: June 2, 2009
- Operation: General aviation
- Aircraft: N134LS
- Make and model: Cessna 182P
- Aircraft serial: 18264905
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 500X2
- Condition: Split
- Location: Nlg Tire
- Component: Wheel
- Component part number: O3050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLIT IN SIDE OF NOSE WHEEL TUBE CAUSING FLAT TIRE.  THIS SEEMS TO BE A PROBLEM WITH SYNTHETIC TUBES.  (K)
